On the Solvability of Word Problem by Adian Graphs

Yükleniyor...
Küçük Resim

Tarih

2012

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Erişim Hakkı

info:eu-repo/semantics/openAccess

Özet

The purpose of this paper is to determine some forms of the relations in a finite semigroup presentation with zero deficiency which have solvable word problem via Adian graphs.

Açıklama

Anahtar Kelimeler

Adian graphs, Rewriting system, Semigroup presentation, Word problem

Kaynak

Advanced Studies in Contemporary Mathematics (Kyungshang)

WoS Q Değeri

Scopus Q Değeri

N/A

Cilt

22

Sayı

2

Künye

Karpuz, E. G., Çevik, S. A., (2012). On the Solvability of Word Problem by Adian Graphs. Advanced Studies in Contemporary Mathematics (Kyungshang), 22(2), 317-323.